Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stimulants with Nardil = HYPERTENSION stargazer2

Posted by Jedi on August 11, 2007, at 0:11:06

In reply to Re: Stimulants with Nardil = HYPERTENSION, posted by stargazer2 on August 8, 2007, at 9:47:50

> Jedi, I took 10 mg Nifedipine and almost took a second dose of it since the BP was not resolving as rapidly as I would have expected it to. I held off since I knew that if I did that, the reaction may have put me in the hospital, so I waited instead. I did not intend to go to the hospital depite my low BP since I was alert and could still take my BP and tell my husband what to do if I got worse. MY usual BP is 80-90/50-60, so low is relative to me.
...

Stargazer,
I remember I almost took a second 10mg cap of nifedipine when my head was exploding from my tryramine hypertensive episode. I'm afraid I might not be here today if I would have.
Jedi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:774262
URL: http://www.dr-bob.org/babble/20070808/msgs/775430.html